VOL. 29 · NO. 4 | Winter 1999
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 29 (4), (Winter 1999)
No abstract available
Articles
Toma Albu, Patrick F. Smith
Rocky Mountain J. Math. 29 (4), 1153-1165, (Winter 1999) DOI: 10.1216/rmjm/1181070400
No abstract available
Javier Alonso, María L. Soriano
Rocky Mountain J. Math. 29 (4), 1167-1183, (Winter 1999) DOI: 10.1216/rmjm/1181070401
No abstract available
E. Ballico
Rocky Mountain J. Math. 29 (4), 1185-1193, (Winter 1999) DOI: 10.1216/rmjm/1181070402
No abstract available
Harold R. Bennett, Masami Hosobuchi, David J. Lutzer
Rocky Mountain J. Math. 29 (4), 1195-1207, (Winter 1999) DOI: 10.1216/rmjm/1181070403
KEYWORDS: Generalized ordered space, linearly ordered space, perfect space, weakly perfect space, $S$-normality, strongly densely normal, almost perfect, monotonically normal space, 54F05, 54D15, 54D35
No abstract available
Kun Soo Chang, Jung Ah Lim, Kun Sik Ryu
Rocky Mountain J. Math. 29 (4), 1209-1224, (Winter 1999) DOI: 10.1216/rmjm/1181070404
KEYWORDS: analytic Feynman integral, stability theorem, generalized Kato class measure, perturbation theorem, closed form, ‎self-adjoint operator, 28C20, 28A33, 47D45
No abstract available
Miroslav Ćirić, Stojan Bogdanović
Rocky Mountain J. Math. 29 (4), 1225-1235, (Winter 1999) DOI: 10.1216/rmjm/1181070405
No abstract available
Shisun Ding, Ming-Chang Kang, Eng-Tjioe Tan
Rocky Mountain J. Math. 29 (4), 1237-1269, (Winter 1999) DOI: 10.1216/rmjm/1181070406
No abstract available
James Guyker
Rocky Mountain J. Math. 29 (4), 1271-1284, (Winter 1999) DOI: 10.1216/rmjm/1181070407
KEYWORDS: 33C45, 41A25, 41A58, 41A80, 40A30, 41A10
No abstract available
D.D. Hai, R. Shivaji
Rocky Mountain J. Math. 29 (4), 1285-1299, (Winter 1999) DOI: 10.1216/rmjm/1181070408
No abstract available
Roman Hilscher
Rocky Mountain J. Math. 29 (4), 1301-1319, (Winter 1999) DOI: 10.1216/rmjm/1181070409
KEYWORDS: Symplectic system, linear Hamiltonian difference system, disconjugacy, principal solution, Sturm-Liouville difference equation, 39A10, 39A12, ‎15A09, 15A63
No abstract available
Mark E. Huibregtse
Rocky Mountain J. Math. 29 (4), 1321-1361, (Winter 1999) DOI: 10.1216/rmjm/1181070410
KEYWORDS: Hilbert scheme of points, local parameters, algebraic surface, Projective plane, 14C05
No abstract available
Chi-Kwong Li, Julia Shih-Jung Lin, Leiba Rodman
Rocky Mountain J. Math. 29 (4), 1363-1385, (Winter 1999) DOI: 10.1216/rmjm/1181070411
KEYWORDS: determinant, matrix, 05B20, 15A36
No abstract available
Florian Luca
Rocky Mountain J. Math. 29 (4), 1387-1411, (Winter 1999) DOI: 10.1216/rmjm/1181070412
KEYWORDS: 11D72, 11J86
No abstract available
Daniel H. Luecking
Rocky Mountain J. Math. 29 (4), 1413-1428, (Winter 1999) DOI: 10.1216/rmjm/1181070413
KEYWORDS: Bergman metric, bounded mean oscillation, atoms, 46E30, 32A37, 30D99
No abstract available
A. Mader, O. Mutzbauer, C. Vinsonhaler
Rocky Mountain J. Math. 29 (4), 1429-1453, (Winter 1999) DOI: 10.1216/rmjm/1181070414
No abstract available
Stanislaus Maier-Paape
Rocky Mountain J. Math. 29 (4), 1455-1465, (Winter 1999) DOI: 10.1216/rmjm/1181070415
KEYWORDS: 20E28, 20N20, 20G45
No abstract available
R.L. McCasland, M.E. Moore, P.F. Smith
Rocky Mountain J. Math. 29 (4), 1467-1482, (Winter 1999) DOI: 10.1216/rmjm/1181070416
KEYWORDS: 13C05, 13C13, 54B99
No abstract available
J.D. Phillips
Rocky Mountain J. Math. 29 (4), 1483-1490, (Winter 1999) DOI: 10.1216/rmjm/1181070417
No abstract available
Fathi Saidi, Rahman Younis
Rocky Mountain J. Math. 29 (4), 1491-1503, (Winter 1999) DOI: 10.1216/rmjm/1181070418
No abstract available
Hassan Sedaghat
Rocky Mountain J. Math. 29 (4), 1505-1519, (Winter 1999) DOI: 10.1216/rmjm/1181070419
KEYWORDS: 39A10, 58F03, 39B12, 40A05
No abstract available
A.B. van der Merwe
Rocky Mountain J. Math. 29 (4), 1521-1530, (Winter 1999) DOI: 10.1216/rmjm/1181070420
KEYWORDS: 16D70, 16S50, 16Y30
No abstract available
Brad Wilson
Rocky Mountain J. Math. 29 (4), 1531-1535, (Winter 1999) DOI: 10.1216/rmjm/1181070421
No abstract available
M. Zippin
Rocky Mountain J. Math. 29 (4), 1537-1542, (Winter 1999) DOI: 10.1216/rmjm/1181070422
KEYWORDS: 46B25
No abstract available
Index
Rocky Mountain J. Math. 29 (4), 1543-1546, (Winter 1999) DOI: 10.1216/rmjm/1181070423
No abstract available
Back to Top